Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONTINUITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4274

  • Page / 171

Export

Selection :

  • and

ON THE NORM CONTINUITY OF PHI '-VALUED GAUSSIAN PROCESSESMITOMA P.1981; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1981-06; VOL. 82; PP. 209-220; BIBL. 8 REF.Article

BEST POSSIBILITY OF AN INTEGRAL TEST FOR SAMPLE CONTINUITY OF LP-PROCESSES (P >OU= 2)KONO N.1978; PROC. JAP. ACAD., A; JPN; DA. 1978; VOL. 54; NO 7; PP. 197-201; BIBL. 4 REF.Article

APPLICATION OF THE CONTINUITY HYPOTHESIS IN THE ANALYSIS OF MULTISTOREY STRUCTURES.BLJUGER F.1976; INSTIT. CIV. ENGRS, PROC.; G.B.; DA. 1976-12; VOL. 61; PART. 2; PP. 791-800; BIBL. 9 REF.Article

THE CONTINUITY CORRECTION AND STATISTICAL TESTINGHABER M.1982; INTERNATIONAL STATISTICAL REVIEW; ISSN 0306-7734; GBR; DA. 1982; VOL. 50; NO 2; PP. 135-144; ABS. FRE; BIBL. 1 P.Article

MODULUS OF CONTINUITY FOR CONTINUOUS ADDITIVE FUNCTIONALSMILLAR PW.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 24; NO 1; PP. 71-78; BIBL. 13 REF.Serial Issue

CONSTRUCTIVE CONTINUITYMANDELKERN M.1983; MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0065-9266; USA; DA. 1983; VOL. 42; NO 277; V-117 P.; BIBL. 2 P.Serial Issue

CONTINUITY OF STOCHASTIC PROCESSES WITH VALUES IN THE DUAL OF A NUCLEAR SPACEMITOMA I.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 63; NO 2; PP. 271-279; BIBL. 10 REF.Article

ON CONTINUITY EQUATIONS AND CESARO TYPE FORMULAE IN CASE OF COSSERAT TYPE SOLIDS.TEODORESCU PP.1977; MECH. RES. COMMUNIC.; G.B.; DA. 1977; VOL. 4; NO 1; PP. 63-68; BIBL. 3 REF.Article

ON THE CONTINUITY CORRECTION.HAMDAN MA.1974; TECHNOMETRICS; U.S.A.; DA. 1974; VOL. 16; NO 4; PP. 631-632; BIBL. 2 REF.Article

THE CONTINUITY OF QUEUES.WHITT W.1974; ADV. APPL. PROBABL.; G.B.; DA. 1974; VOL. 6; NO 1; PP. 175-183; BIBL. 18 REF.; (SYMP. MATH. GENET.; SHEFFIELD; 1973)Conference Paper

MARKOV PROCESSES AND THEIR FUNCTIONALS IN DUALITYWALSH JB.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 24; NO 3; PP. 229-246; BIBL. 13 REF.Serial Issue

RELATION ENTRE LA VISCOSITE DES EMAUX ET LA CONTINUITE DES REVETEMENTS D'EMAUXRZHEHVUSKAYA TL; KHODSKYI LG; MYILEWSKAYA RG et al.1972; VESCI AKAD. NAVUK B.S.S.R., KHIM. NAVUK; S.S.S.R.; DA. 1972; NO 3; PP. 107-110; ABS. RUSSE; BIBL. 18 REF.Serial Issue

AN ANALYSIS OF CONTINUITY-DISCONTINUITY IN NATURAL FAMILY PLANNING: AN AUSTRALIAN FACTOR ANALYSISJOHNSTON JA.1981; INT. J. FERTIL.; ISSN 0020-725X; USA; DA. 1981; VOL. 26; NO 3; PP. 231-238; BIBL. 5 REF.Article

INTEGRATION DES EQUATIONS DE CONTINUITE DES DEFORMATIONS DANS UN SYSTEME DE COORDONNEES ARBITRAIREMAKOVENKO S YA.1980; PRIKL. MEKH.; UKR; DA. 1980; VOL. 16; NO 6; PP. 122-124; BIBL. 3 REF.Article

THEOREMES DE DERIVATION DU TYPE DE CELUI DE LEBESGUE ET CONTINUITE PRESQUE SURE DES TRAJECTOIRES DE CERTAINS PROCESSUS GAUSSIENS.HEINKEL B.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 381; PP. 155-171; BIBL. 8 REF.Article

SOME REVISED CONTINUITY CORRECTIONS FOR DISCRETE DISTRIBUTIONSPIRIE WR; HAMDAN MA.1972; BIOMETRICS; U.S.A.; DA. 1972; VOL. 28; NO 3; PP. 693-701; ABS. FR.; BIBL. 11 REF.Serial Issue

CHAINE DE MARKOV MU -CONTINUE A L'INFINIROUDIER J.1972; ANN. INST. HENRI POINCARE, B; FR.; DA. 1972; VOL. 8; NO 3; PP. 241-248; ABS. ANGL.; BIBL. 5 REF.Serial Issue

STETIGKEITSEIGENSCHAFTEN STOCHASTISCHER PROZESSE MIT PARAMETER AUS EINEM PSEUDOMETRISCHEN RAUM = CONTINUITE DES PROCESSUS STOCHASTIQUES DONT LES PARAMETRES SONT SITUES DANS UN ESPACE PSEUDOMETRIQUENEUHAUS G.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 23; NO 4; PP. 275-288; BIBL. 12 REF.Serial Issue

SUR LA CONTINUITE ABSOLUE DES DISTRIBUTIONS DES FONCTIONNELLES DE PROCESSUS ALEATOIRESLIFSHITS MA.1982; TEORIJA VEROJATNOSTEJ I EE PRIMENENIJA; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 3; PP. 559-566; ABS. ENG; BIBL. 8 REF.Article

CRITERES DE CONTINUITE DES PROCESSUS DE MARKOVSHUR MG.1980; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1980; VOL. 25; NO 1; PP. 142-149; ABS. ENG; BIBL. 6 REF.Article

ON THE ABSOLUTE CONTINUITY OF MEASURES RELATIVE TO A POISSON MEASUREMORIMOTO H.1979; TOKOKU MATH. J.; JPN; DA. 1979; VOL. 31; NO 1; PP. 57-62; BIBL. 6 REF.Article

HYDRAULICS1981; DEVELOP. WAT. SCI.; NLD; DA. 1981; VOL. 15; PP. 15-26; BIBL. 5 REF.Article

ON CONTINUITY THEOREM AND SOME COUNTEREXAMPLES FOR THE THEORY OF MAINTAINED SYSTEMS.MILLER DR.1977; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1977; VOL. 5; NO 3; PP. 307-314; BIBL. 20 REF.Article

CARACTERISTIQUES LOCALES ET CONDITIONS DE CONTINUITE ABSOLUE POUR LES SEMI-MARTINGALES.JACOD J; MEMIN J.1976; Z. WACHRSCHEIM.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 35; NO 1; PP. 1-37; BIBL. 26 REF.Article

CRITERE DE CONTINUITE POUR UNE CLASSE DE PROCESSUS DE MARKOVBENDIKOV AD.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 1; PP. 169-171; ABS. ANGL.; BIBL. 3 REF.Article

  • Page / 171